# SDR 2020FA0000262

- Difficulty date: May 8, 2020
- Submitted: May 27, 2020
- Operation: General aviation
- Aircraft: N610RW
- Make and model: Cessna 750
- Aircraft serial: 7500167
- Aircraft time: 3,152 hours, 2,362 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 95190072
- Part serial: 281
- Condition: Odor
- Location: Cockpit
- Part time: 3,152 hours, 2,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: B, A

## Discrepancy

MAY 8TH, 2020 FLIGHT FROM (APF) TO (FAR), DURING CRUSE AT FLIGHT FL400 CREW HAD A SMOKE ODOR IN THE COCKPIT.  SMOKE WAS NOT ROARING BUT A LIGHT HAZE AND IRRITATING TO THE EYES.  CAPTAIN DECLARED AN INFLIGHT EMERGENCY AND DIVERTED TO (STL).  AFTER INSPECTING AIRCRAFT, THE YAW DAMP MODULE ASSY, PART NUMBER 9519007-2 WAS FOUND DEFECTIVE.  AS OF THIS WRITING NO TEAR DOWN REPORT OF MODULE UNIT IS AVAILABLE AS TO NATURE OF WHAT PART OF MODULE FAILED.  THERE WAS NO LOSS OR OTHER DAMAGE TO THE AIRCRAFT.
